# SDR SWIA20250428129

- Difficulty date: January 29, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Cover
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING L/E LANDING LIGHT COVER PANEL 621AR HAS CORROSION  (C-CHECK RO 04/26/2025)BLENDED OUT CORROSION AND RESTORED FINISH AT RH WING L/E LANDING LIGTH COVER PANEL 621AR. FOUND WITHIN LIMITS OF REO 690-57-41-476 REV.-- ISSUED 03/18/25, BLEND REPAIR PER REO ACCEPTABLE FOR UP TO 8000FH
